MAUDE Adverse Event Report: ARTHREX, INC. IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 16-mar-2026, a sales representative reported via email that the flipcutter iii drill included in the ar-1288rtt2-fc3 fibertag tightrope ii with internalbrace experienced an issue during an acl procedure.While drilling the femoral tunnel, the surgeon started drilling into bone, then retracted the flipcutter.Approximately halfway down the tunnel, the flipcutter fractured at the tip of the shaft, not at the cutting arm.All fractured components were retrieved from the patient¿s knee.A new flipcutter was opened, and the procedure was completed using the implants from the kit.No patient harm was reported.Additional information was received on 23-mar-2026: the case was completed using an ar-1204ff flipcutter iii drill and the tightropes from the initial system.The case was not delayed, as an additional flipcutter was available, and the surgeon was able to retrieve the broken pieces without difficulty.Bone quality was reported as good.No additional anesthesia was administered, and no adverse effects were reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24816723
Report Number1220246-2026-02060
Device Sequence Number6027741
Product Code MBI
UDI-Device Identifier00888867430341
UDI-Public(01)00888867430341(11)250625(17)290331(10)15456527
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK
Device Catalogue NumberAR-1288RTT2-FC3
Device Lot Number15456527
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date03/16/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown